Posted by: Wondering | 2011-05-31


I have been diagnosed with adenomyosis. My doctor put me on ovral tablets to try to lessen the bleeding. I have used it for two months but still have a reddish brown discharge - is there another pill I can take or just something I have to live with?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please give more details. Are your periods lighter but they continue for longer, or do you have the red discarge all the time?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Wondering | 2011-06-03

I have a discharge all the time. Even on the pill my periods a very heavy and painfull.

Reply to Wondering
Posted by: Wondering | 2011-06-01

Everything else was ruled out. And yes I have and enlarged uterus as well as the heavy bleeding.

Reply to Wondering
Posted by: Bee-Bee | 2011-05-31

Hi there Wondering,

If I may ask.... what method did the doctor use diagnose your adenomyosis? I might have the same, but the doctor couldn''t really say for sure. Do you have an enlarged uterus or just the heavy bleeding?

Thank you kindly  -)

Reply to Bee-Bee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.